Round off stability of iterations on product spaces

C. R. Math. Rep. Acad. Sci. Canada Vol. 16 (3) 1994, pp. 105–109
(Received: 1994-04-25 )

S.L. Singh / S.N. Mishra / V. Chadha

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Round off stability of iterations on product spaces

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.